# SDR HEEA086695

- Difficulty date: May 22, 2003
- Submitted: May 27, 2003
- Operation: Air carrier
- Aircraft: N21498
- Make and model: Bell 412
- Aircraft serial: 36003
- Aircraft time: 14,253 hours
- System (JASC): 6230 · Main Rotor Mast/Swashplate
- Part: Bearing
- Part number: 412010405109
- Part serial: A1990
- Condition: Worn
- Location: M/R Mast Link
- Part time: 3,697 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

MAIN ROTOR MAST LINK HAS BEARING WEAR. SHOP REPAIR.
